# SDR GLBA20110531F

- Difficulty date: May 31, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 29,583 hours, 40,341 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 500
- Part time: 29,583 hours, 40,341 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUTINE INSP, MX FOUND A CRACK IN THE BULKHEAD WHERE THE HYD POWERPACK ATTACHES, LT INBD WING, 3.6" IN LENGTH.    MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 11-1900-57-004.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
